# SDR A6WA200640145

- Difficulty date: April 9, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 14,208 hours, 14,187 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 ANGLE CRACKED AT LBL 27.0 APPROX .75 INCH LONG. (K)  MAINTENANCE REPAIRED CRACKED ANGLE AT LBL 27 FS 484 BY REMOVING AND REPLACING ANGLE IAW BSC STANDARD REPAIR 601R-53-0029A.  (M)
